MathSciNet Relay Station
MathSciNet bibliographic data
MR308804 46L10 (46L05)
Miers, C. Robert Lie homomorphisms of operator algebras. Pacific J. Math. 38 (1971), 717–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement